MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s40360-020-0395-6

Медицинская библиотека · BMC pharmacology & toxicology · 2020

Pregabalin induced visual hallucinations - a rare adverse reaction.

Mousailidis Georgios, Papanna Basavaraja, Salmon Andrew, Sein Aung, Al-Hillawi Qutaiba

Клинический случайСтатьяПеревод в очереди

Аннотация

BACKGROUND

Pregabalin is an anticonvulsive, analgesic and anxiolytic medication. The typical side effects include dizziness, somnolence and weight gain. Few studies or case reports have demonstrated psychiatric side effects resulting from its use.

CASE PRESENTATION: We present a patient who suffered visual hallucinations and agitation associated with an increase in pregabalin dose, resolving completely after pregabalin discontinuation.

CONCLUSIONS

Acute visual hallucinations should be considered in the clinical spectrum of very rare side effects of pregabalin use, especially at higher doses. Tapered discontinuation of the medication can improve and resolve symptoms.

Для цитирования: Mousailidis Georgios, Papanna Basavaraja, Salmon Andrew, Sein Aung, Al-Hillawi Qutaiba. Pregabalin induced visual hallucinations - a rare adverse reaction.. BMC pharmacology & toxicology. 2020. DOI: 10.1186/s40360-020-0395-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.